# SDR DXTA2022042060690

- Difficulty date: April 19, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N595QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0146
- Aircraft time: 3,978 hours, 2,632 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Switch
- Part number: 330012
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR DISTRIBUTION: CRUISING AT FL400 WE GOT A TEMP FAULT CABIN WHITE MESSAGE. IT EXTINGUISHED AFTER ABOUT 5 SECONDS. THEN WE GOT AN AMBER ACM O'HEAT FOLLOWED BY AN AMBER EMER PRESS. ALL CHECKLISTS WERE COMPLIED WITH. // SIGN OFF // REMOVED AND REPLACED CABIN DUCT TEMP SENSOR TT041 SN: 241444 WITH NEW SN: 330012. PERFORMED SATISFACTORY OPS CHECK, WORK PERFORMED IAW CE-680A AMM 21-60-10 & 21-60-00
